with N. Wickramasekera: Stable CMC integral varifolds of codimension 1: regularity and compactness
preprint 2018

Published and accepted papers

with O. Chodosh and N. Wickramasekera: Curvature estimates and sheeting theorems for weakly stable CMC hypersurfaces
Adv. Math.
(to appear) download

with G. Tian: Compactness results for triholomorphic maps
J. Eur. Math. Soc.
(to appear) download

Semi-calibrated 2-currents are pseudo holomorphic, with applications
Bull. Lond. Math. Soc.
46 (2014) 881-888 download

Rate of decay for the mass ratio of pseudo holomorphic integral 2-cycles
Calc. Var.
(2015) 54:3141-3160. download

with E. Le Donne: Regularity of sets with constant horizontal normal in the Engel group
Comm. Anal. Geom.
21 (2013), n.3, 469-507. download

Uniqueness of tangent cones to positive-(p,p) integral cycles
Duke Math. J.
Vol. 163 (2014), No. 4, 705-732 download

Tangent cones to positive-(1,1) De Rham currents
J. Reine Angew. Math.
709 (2015) 15-50 download

Tangent cones to positive-(1,1) De Rham currents / Les cônes tangents des courants positifs (1,1) de De Rham
C. R. Math. Acad. Sci. Paris
349 (2011), n.19-20, 1025-1029. download

Almost complex structures and calibrated integral cycles in contact 5-manifolds
Adv. Calc. Var.
6 (2013), n.3, 339-374. download

with T. Rivière: The regularity of Special Legendrian integral cycles
Ann. Sc. Norm. Sup. Pisa Cl. Sci.
(5) 11 (2012), n.1, 61-142. download

Home     Curriculum Vitae     Teaching      Seminars